Volume & Issue: Volume 7, Issue 2, Winter and Spring 2016 
6. ( p,q)-Genuine Baskakov-Durrmeyer operators

Pages 69-76

Vijay Gupta; Th. M. Rassias


9. Product of derivations on C$^*$-algebras

Pages 109-114

Khalil Ekrami; Madjid Mirzavaziri; Hamid Reza Ebrahimi Vishki


10. Some drifts on posets and its application to fuzzy subalgebras

Pages 115-125

Xiaohong Zhang; Hee Sik Kim; Joseph Neggers


11. The solutions to the operator equation $TXS^* -SX^*T^*=A$ in Hilbert $C^*$-modules

Pages 127-132

Mehdi Mohammadzadeh Karizaki; Mahmoud Hassani; Dragan Djordjevic


13. A generalization of Martindale's theorem to $(\alpha, \beta)-$homomorphism

Pages 143-151

Eqbal Keyhani; Mahmoud Hassani; Maryam Amyari


27. A numerical scheme for space-time fractional advection-dispersion equation

Pages 331-343

Shahnam Javadi; Mostafa Jani; Esmail Babolian


28. On some generalisations of Brown's conjecture

Pages 345-349

Bashir Ahmad Zargar; Manzoor Ahmad


29. Existence of three solutions for a class of fractional boundary value systems

Pages 351-362

Samad Mohseni Kolagar; Ghasem A. Afrouzi; Armin Hadjian


30. On best proximity points for multivalued cyclic $F$-contraction mappings

Pages 363-374

Konrawut Khammahawong; Parinya Sa Ngiamsunthorn; Poom Kumam